# SDR 9609596623

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND CORROSION ON THE BS 660 FLOOR BEAM, LBL 2 - RBL 34 UPPER CHORD UPPER SURFACE.  REPAIRED BEAM (P/N 65B22606-4) PER EA 66-99634 AND 66-99633.
